# SDR P5CA2019031300039

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,099 hours, 3,589 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, R ENG FAN VIB REACHED 5.0 @ TOP OF SCALE. REPEAT WRITE UP.( FIM PROCEDURE 71-05 FAULT TREE 852 C/OUT. FRONT-BACK INSP. MCDP INSPECTED. FAN BLADES INSP FOR SHINGLING, NIL PARTS NOTED. 8 SECTORS SINCE PREVIOUS REPORT. MCC NOTIFIED & INSP C/OUT AS REQUESTED WITHIN 16" OF CONNECTOR, NIL FAULTS. NIL ANOMALIES NOTED DURING INSPECTIONS. A/C OK TO CONTINUE. IF REQUIRED PLEASE REPORT IF AIRFRAME VIBRATION FELT OR INDICATION ONLY. )
